zbMATH — the first resource for mathematics

Unicity theorems for entire functions. (English) Zbl 0442.30024

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D20 Entire functions of one complex variable, general theory
Full Text: DOI
[1] A. EDREI, Meromorphic functions with three radially distributed values, Trans. Amer. Math. Soc. 78 (1955) 276-293. · Zbl 0065.06605 · doi:10.2307/1993063
[2] A. EDREI , W. H. J. FUCIIS AND S. HELLERSTEIN, Radial distribution and deficiencies of the values of a meromorphic function, Pacific. J. Math. 11, (1961) 135-151. · Zbl 0103.04602 · doi:10.2140/pjm.1961.11.135
[3] W. K. HAYMAX, Meromorphic functions, Oxford, (1964).
[4] R. NEVANLINNA, Le theoreme de Picard-Borel et la theorie des functions meromorphes, Paris, Gauthier-Villars, (1929).
[5] K. NiiNO AND M. OZAWA, Deficiencies of an entire algebroid function, Kdai. Math. Sem. Rep. 22, (1970) 98-113. · Zbl 0199.13002 · doi:10.2996/kmj/1138846116
[6] C. F. OSGOOD AND C. C. YANG, On the quotient of two integral functions, J. Math. Anal. Appl. 54 (1976) no 2, 408-418. · Zbl 0329.30020 · doi:10.1016/0022-247X(76)90210-9
[7] M. OZAWA, Unicity theorems for entire functions, J. d’Analyse Math. Vol. 30, (1976) 411-420. · Zbl 0337.30020 · doi:10.1007/BF02786728
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.